Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lower and upper abdominal pain after masturbating?

hello im a 21 year old male and i masturbate atleast 2-3 times a day and iv started to notice after the 2nd time i get a lower and upper stomach pain that kinda hurts. im scared i hurt myself what do i do? it will normally go away after a few hours or when i rest.
Wed, 27 Jan 2016
Report Abuse
General & Family Physician 's  Response
Welcome to HCM
I have carefully read and understood you query
I hope you will find this useful
Biologically,too much masturbating has an affect on our brain and body because it overproduces hormones and neurotransmitters. This overproduction impacts each person differently, and can range from fatigue, pelvic pain, vision changes, lower back pain, testicular pain, or hair loss. If you notice any of these effects, try decreasing masturbation habits for few weeks and see if it helps to decrease your symptoms. If the symptoms are still there,get back to us or see your doctor for a complete examination.
I will be happy to know if you have found answer to your query
Thank you
Dr Faeza Sherdil
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. 3 weeks ago it all started with an acute pain on my right side. By the next morning it had spread across lower abdomen and groin area so bad I...